# SDR SWAA2014012724598

- Difficulty date: December 12, 2013
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD MISSING FASTENER HOLE AT BS 348.2 STRINGER 15L.  R & R CHORD IAW SRM EO & EA.
